A new method for measuring the splitting of invariant manifolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 2, p. 159-221
@article{ASENS_2001_4_34_2_159_0,
     author = {Sauzin, David},
     title = {A new method for measuring the splitting of invariant manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {2},
     year = {2001},
     pages = {159-221},
     doi = {10.1016/s0012-9593(00)01063-6},
     zbl = {0987.37061},
     mrnumber = {1841877},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_2_159_0}
}
Sauzin, David. A new method for measuring the splitting of invariant manifolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 2, pp. 159-221. doi : 10.1016/s0012-9593(00)01063-6. http://www.numdam.org/item/ASENS_2001_4_34_2_159_0/

[1] Arnol'D V.I, Instability of dynamical systems with many degrees of freedom, Dokl. Akad. Nauk SSSR 156 (1964) 9-12, (in Russian). [English translation: Soviet Math. Dokl. 5 (1964) 581-585]. | Zbl 0135.42602

[2] Bott R, Lectures on Morse theory, old and new, Bull. Amer. Math. Soc. 7 (2) (1982) 331-358. | MR 663786 | Zbl 0505.58001

[3] Bruno A.D, Local Methods in Nonlinear Differential Equations, Springer-Verlag, Berlin, 1989. | MR 993771 | Zbl 0674.34002

[4] Delshams A, Gelfreich V.G, Jorba À, Seara T.M, Exponentially small splitting of separatrices under fast quasi-periodic forcing, Comm. Math. Phys. 189 (1997) 35-71. | MR 1478530 | Zbl 0897.34042

[5] Delshams A, Gutiérrez P, Homoclinic orbits to invariant tori in Hamiltonian systems, in: Jones C, Wiggins S, Khibnik A, Dumortier F, Terman D (Eds.), Multiple-Time-Scale Dynamical Systems, IMA Vol. in Math. and its Appl., Springer-Verlag, Berlin, 1998. | MR 1846571 | Zbl 01787180

[6] Delshams A, Seara T.M, An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum, Comm. Math. Phys. 150 (1992) 433-463. | MR 1204314 | Zbl 0765.70016

[7] Delshams A, Seara T.M, Splitting of separatrices in Hamiltonian systems with one and half degrees of freedom, Math. Phys. Elec. J. 3 (1997), paper 4. | MR 1474213 | Zbl 0891.58035

[8] Écalle J, Six lectures on transseries, analysable functions and the constructive proof of Dulac's conjecture, in: Schlomiuk D (Ed.), Bifurcations and Periodic Orbits of Vector Fields, Kluwer Academic, Dordrecht, 1993, pp. 75-184. | MR 1258519 | Zbl 0814.32008

[9] Eliasson L.H, Biasymptotic solutions of perturbed integrable Hamiltonian systems, Bol. Soc. Bras. Mat. 25 (1) (1994) 57-76. | MR 1274762 | Zbl 0799.58026

[10] Fruchard A, Schäfke R, Exponentially small splitting of separatrices for difference equations with small step size, J. Dynam. Control Syst. 2 (2) (1996) 193-238. | MR 1388695 | Zbl 0940.39001

[11] Gallavotti G, Twistless KAM tori, quasi flat homoclinic intersections, and other cancellations in the perturbation series of certain completely integrable systems. A review, Rev. Math. Phys. 6 (3) (1994) 343-411. | MR 1305589 | Zbl 0798.58036

[12] Gallavotti G, Gentile G, Mastropietro V, Melnikov's approximation dominance. Some examples, Rev. Math. Phys. 11 (4) (1999) 451-461. | MR 1682687 | Zbl 0983.37074

[13] Gelfreich V.G, Melnikov method and exponentially small splitting of separatrices, Physica D 101 (1997) 227-248. | MR 1433078 | Zbl 0896.70011

[14] Graff S.M, On the conservation of hyperbolic invariant tori for Hamiltonian systems, J. Differential Equations 15 (1974) 1-69. | MR 365626 | Zbl 0257.34048

[15] Hirsch M.W, Pugh C.C, Shub M, Invariant Manifolds, Lect. Notes in Math., 583, Springer-Verlag, Berlin, 1977. | MR 501173 | Zbl 0355.58009

[16] Lazutkin V.F, Splitting of separatrices for the Chirikov's standard map, Preprint VINITI 6372-84, 1984, (in Russian). | MR 1993024 | Zbl 1120.37039

[17] Lochak P, Effective speed of Arnol'd diffusion and small denominators, Phys. Lett. A 143 (1990) 39-42. | MR 1034234

[18] Lochak P, Canonical perturbation theory via simultaneous approximation, Russian Math. Surveys 47 (1992) 57-133. | MR 1209145 | Zbl 0795.58042

[19] Lochak P, Hamiltonian perturbation theory: periodic orbits, resonances and intermittency, Nonlinearity 6 (1993) 885-904. | MR 1251248 | Zbl 0794.70006

[20] Lochak P, Tores invariants à torsion évanescente dans les systèmes hamiltoniens proches de l'intégrable, C.R. Acad. Sci. Paris, Série I 327 (1998) 833-836. | MR 1663746 | Zbl 0917.58011

[21] Lochak P, Marco J.-P, Sauzin D, On the splitting of the invariant manifolds in multidimensional near-integrable Hamiltonian systems, Prépublication 220 de l'Institut de mathématiques de Jussieu, 1999. | Zbl 1038.70001

[22] Poincaré H, Les méthodes nouvelles de la mécanique céleste, Vol. 2, Gauthier-Villars, Paris, 1893. | JFM 25.1847.03 | Zbl 0651.70002

[23] Popov G, Invariant tori, effective stability and quasimodes with exponentially small error terms, Preprint, 1999. | Zbl 0970.37050 | Zbl 1002.37028

[24] Pöschel J, Nekhoroshev estimates for quasi-convex Hamiltonian sytems, Math. Z. 213 (1993) 187-216. | MR 1221713 | Zbl 0857.70009

[25] Rudnev M, Wiggins S, Existence of exponentially small separatrix splittings and homoclinic connections between whiskered tori in weakly hyperbolic near-integrable Hamiltonian systems, Physica D 114 (1998) 3-80. | MR 1612043 | Zbl 0941.37021

[26] Sauzin D, Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé, Ann. Inst. Fourier 45 (1995) 453-511. | Numdam | MR 1343559 | Zbl 0826.30004

[27] Simó C, Averaging under fast quasiperiodic forcing, in: Seimenis J (Ed.), Hamiltonian Mechanics: Integrability and Chaotic Behaviour, NATO Adv. Sci. Inst. Ser. B Phys., 331, Plenum Press, New York, 1994, pp. 13-34. | MR 1316666

[28] Treschev D.V, A mechanism for the destruction of resonance tori of Hamiltonian systems, Math. USSR-Sbornik 68 (1) (1991) 181-203. | MR 1025685 | Zbl 0737.58025

[29] Treschev D.V, Hyperbolic tori and asymptotic surfaces in Hamiltonian systems, Russian J. Math. Phys. 2 (1) (1994) 93-110. | MR 1297943 | Zbl 0910.58034

[30] Yoccoz J.-C, Introduction to hyperbolic dynamics, in: Branner B, Hjorth P (Eds.), Real and Complex Dynamical Systems, NATO Adv. Sci. Inst. Ser. C Math. and Phys. Sciences, 464, Kluwer Academic, Dordrecht, 1995, pp. 265-291. | MR 1351526 | Zbl 0834.54023